| Model Number |
7577550 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having l4-s1 fusion.P re-operative diagnosis for this procedure was myelopathy.It was reported that the screw was broken.No fragment of the implant remaining in the patient.Patient had pain in the back.There were no other patient symptoms reported.There were no further complications reported regarding the event.Additional information was received from the manufacturer representative that the dislocation happened after the initial surgery.It was found during the revision, which was operated due to the patient¿s pain.The dislocation of screw happened during the initial implantation.After weeks later patient complained of pain and they took a x-ray and still don¿t see the dislocation of screw and screw head.It was already dislocated and the screw head still stays on top of the screw shaft hence it was not able to be detected by x-ray.When they open up they see the screw had already dislocated and from there they removed the dislocated screw and replace with a new one.
Additional Manufacturer Narrative
Implanted date is month and year valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis: product id# 7577550; lot# h5788992 visual inspection confirmed the screw was returned with the bone screw shank separated from the pedicle head.Macroscopic inspection revealed the multi axial ring has been damaged also due to the bone screw shank pulling loose.The separation appears to be from overload as the root cause.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.